# SDR ASAA2018012923334

- Difficulty date: January 29, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 37,504 hours, 11,441 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Starter Gen
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSS FAILED AT 380, 360, 300 FAULT.  ACFT GROUNDED.   PERFORMED BITE AND RECEIVED A FAULT CODE 49-31016 OVER TEMP SHUTDOWN. PERFORMED INSTALLATION TEST FOR STARTER GENERATOR IAW AMM 49-41-21, OPS CHECK GOOD.
